# SDR DXTA200702182

- Difficulty date: May 9, 2007
- Submitted: May 17, 2007
- Operation: Air carrier
- Aircraft: N672QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605663
- Aircraft time: 602 hours, 442 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: S31762
- Part serial: NSN
- Condition: Inoperative
- Location: Mlg
- Part time: 602 hours, 442 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LANDING GEAR WOULD NOT RETRACT HANDLE LOCKED IN DOWN POSITION.  REMOVED AND REPLACED LEFT SQUAT SWITCH WITH NEW.  OPS CHECK GOOD.  REF CESSNA 560XL MM 32-61-00.
